# SDR AALA20072482

- Difficulty date: December 20, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL TAXI T1118/20DEC - DURING TAXI SOUNDS AND FEELS LIKE A POSSIBLE DRAGGING BRAKE.  AIRCRAFT PULLS TO THE RIGHT.  SUSPECT RIGHT BRAKES DRAGGING BUT HAVE INDICATION OF HIGH TEMPERATURE ON LEFT INBOARD BRAKE.  FOUND NUMBER TWO WHEEL ASSEMBLY INNER HUB BROKEN AND DAMAGE TO BRAKE.  REPLACED NUMBER TWO BRAKE AND NUMBER TWO MAIN LANDING GEAR TIRES AND WHEEL ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
